# SDR 2025FA0000119

- Difficulty date: February 13, 2025
- Submitted: February 19, 2025
- Operation: General aviation
- Aircraft: N50LU
- Make and model: Cirrus SR20
- Aircraft serial: 2424
- Aircraft time: 1,388 hours
- System (JASC): 2700 · Flight Control System
- Part: Lock Nut
- Part number: MS21042208
- Condition: Defective
- Location: Zone 100
- Part time: 1,388 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

DEFECTIVE LOCK NUT ON SCREW THAT CONNECTS THE YOLK ASSEMBLY TO THE AILERON ACTUATION BRACKET, CAME APART AFFECTING THE PILOT SIDE AILERON CONTROL.
